| Model Number |
CCWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
07/25/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient experienced halos, impacting daily life.The iol was exchanged for unspecified lens.Clinical reason for explant mentioned as dysphotopsia.Additional information has been received stating that a noncompany lens was used.There are two medical device reports associated with this patient.This report is associated with the right eye.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Additional Manufacturer Narrative
Additional information was provided in d.9., h.3., h.6.And h.11.The lens was returned in a plastic specimen cup.Viscoelastic and blood were dried on the lens.The optic was cut into pieces, typical of an insertion and removal.The optic edge was also broken.The broken portion of optic material was not returned.The lens was cleaned with klrp to further evaluate.No additional lens damage was observed.A power and resolution test could not be re-evaluated due to the optic damage.A device history record review and a non-conformance review of the reported lot number was conducted.No deviations were identified and all corresponding production release specifications defined in the device master record were met.Qualified associated products were used.The root cause cannot be determined for the reported complaint.The lens was returned cut into pieces, typical of an insertion and removal.Each lens was subjected to a 100 percentage assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.The power and resolution of the returned lens could not be re-evaluated due to the optic damage.The multifocal toric company specific lens (1.50 cyl.) 21.5 diopter (add power +2.2/+3.2 diopter) lens was removed and replaced with a non-company monofocal lens 20.5 diopter lens.Due to the exchange of a multifocal toric 21.5 diopter lens for a monofocal non toric 20.5 diopter lens may suggest that the replacement monofocal non toric lens was an improved selection for this patient's vision needs.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.